Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On mapping of a uniform space onto itself


Author: Albert Edrei
Journal: Trans. Amer. Math. Soc. 69 (1950), 528-536
MSC: Primary 20.0X
DOI: https://doi.org/10.1090/S0002-9947-1950-0037851-4
MathSciNet review: 0037851
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] P. Alexandroff and H. Hopf, Topologie, Berlin Springer, 1935.
  • [2] N. Bourbaki, Topologie générale, Hermann, Paris, 1940-1949, chaps. 1-10. MR 0004747 (3:55e)
  • [3] A. Edrei, On iteration of mappings of a metric space onto itself. In print: J. London Math. Soc. MR 0042112 (13:55c)
  • [4] W. H. Gottschalk, Almost periodicity, equicontinuity and total boundedness, Bull. Amer. Math. Soc. vol. 52 (1946) pp. 633-636. MR 0016551 (8:34b)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20.0X

Retrieve articles in all journals with MSC: 20.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1950-0037851-4
Article copyright: © Copyright 1950 American Mathematical Society

American Mathematical Society